# SDR CALA2014052791149

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 83,858 hours, 25,225 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE RELEASE CABLE PIN INSTALLED UPSIDE DOWN.  REINSTALLED OVERWING SLIDE PIN IN THE PROPER DIRECTION IAW AMM 25-65-00.
